# SDR 9624342705

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

UPON APPLICATION OF TAKEOFF POWER, AN ENGINE STALL OCCURRED.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  CREW WAS NOT ABLE TO DETERMINE WHICH ENGINE CAUSED THE STALL.  WINDS WERE REPORTED GUSTING AT 24 KNOTS.  MAINTENANCE INSPECTED INLETS AND OUTLETS ON ALL THREE ENGINES WHICH CHECKED OK.  SUSPECT STALL CAUSED BY CROSSWINDS.  AIRCRAFT RETURNED TO SERVICE.
